MathSciNet Relay Station
MathSciNet bibliographic data
MR431150 (55 #4152) 55C35
Arnold, James E., Jr. A solution of a problem of Steenrod for cyclic groups of prime order. Proc. Amer. Math. Soc. 62 (1976), no. 1, 177–182 (1977).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement